Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On $ \pi \sb{3}$ of a finite $ H$-space


Authors: J. R. Hubbuck and R. Kane
Journal: Trans. Amer. Math. Soc. 213 (1975), 99-105
MSC: Primary 55D45
MathSciNet review: 0397724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The third homotopy group of a finite H-space is shown to have no torsion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0397724-1
PII: S 0002-9947(1975)0397724-1
Keywords: Finite H-space, homotopy groups, Steenrod algebra, secondary cohomology operations
Article copyright: © Copyright 1975 American Mathematical Society